# SDR A6WA202304018617

- Difficulty date: April 1, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145
- Condition: Corroded
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SILL LH AT FS424.00 TO FS424.00+4 AND LBL35-38. *****AIRCRAFT REMOVED FROM SERVICE********* BLENDED 4 AREAS OF CORROSION ON LH FLOOR SILL AT F424.00 TO FS424.00+4 AND LBL 35-38.  P2-L=1.800IN X W=1.400IN X D=0.002 P3-L=0.700IN X W=0.500IN X D=0.002 P4-L=1.800IN X W=0.800IN X D=0.200 P5-L=1.600IN X W=0.800IN X D=0.200   ORIGINAL THICKNESS 00.80 REMAINING THICKNESS .078 MATERIAL  LOSS .002.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH . ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA# AWAC-CRJ 253-01986 REV A DATE 5/27/2023. WORK PERFORMED UNDER AERSALE  WORK ORDER 003911 CARD NO.20164, TT: 38,125:30 TC: 36,944
